# SDR CALA2013121993803

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 82,785 hours, 23,696 cycles
- Engine: Pwa PW2037
- System (JASC): 4910 · APU Cowling/Containment
- Part: Door
- Condition: Frozen
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START. OPENED INLET DOOR MANUALLY VIA MANUAL DRIVE IAW AMM 49-15-06.  FOUND ICE & SNOW STUCK IN INLET ACTUATOR AREA.  APU INLET DOOR FROZEN ICED SHUT.  RAN APU & MELTED COMPARTMENT.  CYCLED APU SEVERAL TIMES, OPERATIONS NORMAL.
